# SDR CALA2013061200402

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 47,011 hours, 16,681 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A65523
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER INTERNAL SKIN HAS A CRACK JUST ABOVE COVER PLATE CUTOUT.  INSTALLED REPAIR REF ECRA 5210-02390.
